Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 164, NWS Goodland, KS

September 30, 2012Logan County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Sep 30, 2012, 4:32 PM CDT for Logan County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2012, 4:32 PM CDT (21:32 UTC)
Expired
Sep 30, 2012, 5:15 PM CDT
In force
43 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Logan County, KS

The radar

The Goodland radar (KGLD), 76 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WUUS53 KGLD 302132
SVRGLD
KSC109-302215-
/O.NEW.KGLD.SV.W.0164.120930T2132Z-120930T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
432 PM CDT SUN SEP 30 2012

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LOGAN COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 515 PM CDT

* AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF MONUMENT...AND WAS MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WINONA AND RUSSELL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3876 10089 3877 10129 3913 10125 3913 10093
TIME...MOT...LOC 2132Z 359DEG 18KT 3908 10111
WIND...HAIL 60MPH 1.00IN
$$

024
3 follow-up statements
932 
WWUS53 KGLD 302144
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
344 PM MDT SUN SEP 30 2012

KSC109-302215-
/O.CON.KGLD.SV.W.0164.000000T0000Z-120930T2215Z/
LOGAN KS-
444 PM CDT SUN SEP 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LOGAN
COUNTY UNTIL 515 PM CDT...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUSSELL SPRINGS...AND WAS MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  RUSSELL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3876 10089 3877 10129 3913 10125 3913 10093
TIME...MOT...LOC 2144Z 359DEG 18KT 3894 10122
WIND...HAIL 60MPH 1.00IN
$$

024
144 
WWUS53 KGLD 302158
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
358 PM MDT SUN SEP 30 2012

KSC109-302215-
/O.CON.KGLD.SV.W.0164.000000T0000Z-120930T2215Z/
LOGAN KS-
458 PM CDT SUN SEP 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LOGAN
COUNTY UNTIL 515 PM CDT...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUSSELL SPRINGS...AND WAS MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL LOGAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3899 10092 3876 10089 3877 10129 3899 10127
TIME...MOT...LOC 2159Z 359DEG 18KT 3886 10122
WIND...HAIL 60MPH 1.25IN
$$

024
669 
WWUS53 KGLD 302214
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
414 PM MDT SUN SEP 30 2012

KSC109-302224-
/O.EXP.KGLD.SV.W.0164.000000T0000Z-120930T2215Z/
LOGAN KS-
514 PM CDT SUN SEP 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN COUNTY WILL
EXPIRE AT 415 PM MDT/515 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3899 10092 3876 10089 3877 10129 3899 10127
TIME...MOT...LOC 2214Z 359DEG 18KT 3878 10122
$$

024

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 3:43 PM CDT, 49 minutes earlier.

Area forecast discussion, Sep 30, 3:43 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
243 PM MDT SUN SEP 30 2012

.SHORT TERM...(TONIGHT THROUGH MONDAY)
ISSUED AT 1259 PM MDT SUN SEP 30 2012

NORTHWEST FLOW WILL BRING A SHORTWAVE ACROSS THE REGION TONIGHT.
HOWEVER H8-7 LAYER MEAN RH IS LIMITED AND DYNAMICS ARE WEAK. THERE
IS ENOUGH CAPE FOR THUNDERSTORMS SO WILL GO WITH A SLIGHT CHANCE
OF THUNDERSTORMS FOR THE FA THIS EVENING WITH SOME CHANCE POPS IN
THE EAST NEAR THE SURFACE TROUGH. DYNAMICS WILL WEAKEN AS THE
SHORTWAVE EXITS BY 06Z MONDAY. POPS WILL BE LOWERED TO NIL AT THIS
POINT AND CONTINUE THROUGH MONDAY AS SUBSIDENCE BUILDS INTO
NORTHWEST KANSAS. MIN TEMPERATURES TONIGHT WILL FALL INTO THE
UPPER 40S IN EASTERN COLORADO WITH AROUND 50S ELSEWHERE. MAX
TEMPERATURES MONDAY WILL RANGE FROM 70 TO 75.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 239 PM MDT SUN SEP 30 2012

MONDAY NIGHT THROUGH TUESDAY WILL BE DRY AS AN UPPER LEVEL SHORT
WAVE RIDGE AND SURFACE RIDGE MOVE THROUGH THE AREA.  MONDAY NIGHT
LOW TEMPERATURES APPROACH THE MID 30S FROM MCCOOK SOUTHEAST TO HILL
CITY...WHICH MAY CAUSE LOW LYING AREAS TO SEE PATH CY FROST.  WILL
KEEP A MENTION OF FROST OUT OF THE FORECAST FOR NOW SINCE MOST
MODELS HAVE LOWS JUST ABOVE FROST CRITERIA.  HOWEVER WITH DEW POINTS NEAR
30 DEGREES AT SUNRISE...CLEAR SKIES AND LIGHT WINDS...LOWS MAY BE A
FEW DEGREES TOO WARM.  ON A SIDE NOTE THE AVERAGE FIRST FREEZE FOR
THE TRI-STATE AREA USUALLY OCCURS IN THE NEXT 10 DAYS.

TUESDAY NIGHT THE SHORT WAVE RIDGE MOVES SOUTH AS AN UPPER LEVEL
LONG WAVE TROUGH DROPS OUT OF CANADA INTO THE NORTHWEST US WITH A
STRONG COLD FRONT AHEAD OF IT.  MODELS DIFFER ON THE SPEED OF THE
COLD FRONT...WITH THE NAM/SREF AND SOME OF THE 12Z GEFS MEMBERS
MOVING THE FRONT HALFWAY THROUGH THE AREA BY SUNRISE WEDNESDAY.  THE
12Z GFS HAS SPED THE FRONTAL PASSAGE UP SOME.  GIVEN THE CURRENT
FASTER TREND...AND THE FACT THE NAM HAD THE A BETTER HANDLE ON THE
SURFACE TROUGH FOR SUNDAY...AM LEANING TOWARDS THE FASTER FRONTAL
PASSAGE FOR LATE TUESDAY/EARLY WEDNESDAY.  A FASTER FRONTAL PASSAGE
WILL PLACE THE FRONT AHEAD OF THE BETTER 1000-500MB MOISTURE...SO AM
NOT EXPECTING MUCH IF ANY PRECIP. WITH THE FRONT AT THIS POINT.

WEDNESDAY THROUGH SUNDAY GENERAL MODEL TREND HAS BEEN TO SPEED UP
THE FRONTAL TIMING FOR WEDNESDAY AS MENTION PREVIOUSLY...RESULTING
IN A DRY FRONTAL PASSAGE.  MODELS INCREASE THE 1000-500MB RELATIVE
HUMIDITY BEHIND THE FRONT AND AHEAD OF THE MAIN SHORT WAVE
TROUGH...HOWEVER MODELS STILL DIFFER AS TO HOW FAR SOUTH THE TROUGH
WILL DIG AND HOW FAST THE TROUGH WILL EXIT THE AREA WEDNESDAY
NIGHT.  MODELS CONSENSUS IS LEANING TOWARDS KEEPING THE MAJORITY OF
THE TROUGH FURTHER NORTH...BUT THERE IS STILL A CHANCE THE ENTIRE
AREA MAY RECEIVE RAINFALL SO HAVE AT LEAST SLIGHT PRECIP. CHANCES FOR THE
ENTIRE AREA WED. NIGHT.  THROUGH THE REST OF THE WEEK THE UPPER
LEVEL TROUGH BROADENS OVER THE NORTHERN CONUS AS IT MOVES EAST.
TOWARD THE END OF THE WEEK ANOTHER SHORT WAVE TROUGH/COLD FRONT DIVES SOUTH
THROUGH THE FLOW...MOVING OVER THE AREA FRIDAY NIGHT...GIVING THE
AREA A SHOT AT PRECIP. THROUGH SUNDAY.

BEHIND THE COLD FRONT TEMPERATURES WILL BE 5 TO 15 DEGREES BELOW
NORMAL.  THURSDAY NIGHT THROUGH SATURDAY NIGHT LOW LYING AREAS WILL
BE AT RISK FOR FROST AS TEMPERATURES DIP TO THE MID 30S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1137 AM MDT SUN SEP 30 2012

VFR CONDITIONS WILL CONTINUE AT KGLD AND KMCK OVER THE NEXT 24 HOURS.
A DISTURBANCE WILL PRODUCE SOME THUNDERSTORMS THIS AFTERNOON AND
EVENING THAT MY IMPACT THE SITES. FORECAST SOUNDINGS INDICATE THAT
STORMS WILL BE HIGH BASED. ACTIVITY SHOULD DISSIPATE OR MOVE EAST
OF THE SITES BY 04Z. BREEZY NORTHWEST WIND WILL FOLLOW THROUGH
MONDAY MORNING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...FS
LONG TERM...JTL
AVIATION...FS
Hazardous weather outlook, Sep 30, 4:19 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
319 PM MDT SUN SEP 30 2012

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-011200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
319 PM MDT SUN SEP 30 2012 /419 PM CDT SUN SEP 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE ENTIRE AREA THROUGH
THIS EVENING. MOST OF THE STORMS ARE NOT EXPECTED TO BE SEVERE.
HOWEVER...A FEW STORMS COULD PRODUCE HAIL NEAR THE SIZE OF
QUARTERS AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THIS EVENING.

BULLER

In the hours before

Special weather statement, Sep 30, 3:14 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
214 PM MDT SUN SEP 30 2012

KSZ014-302045-
THOMAS-
314 PM CDT SUN SEP 30 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...

AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF COLBY...MOVING SOUTH AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3929 10084 3922 10111 3957 10123 3957 10098
TIME...MOT...LOC 2015Z 342DEG 20KT 3952 10109

024
Special weather statement, Sep 30, 3:31 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
231 PM MDT SUN SEP 30 2012

KSZ027-302100-
WALLACE-
231 PM MDT SUN SEP 30 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SHARON SPRINGS...MOVING
SOUTH AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3913 10205 3913 10148 3870 10149 3870 10204
      3870 10205
TIME...MOT...LOC 2031Z 349DEG 18KT 3897 10181

024
Special weather statement, Sep 30, 3:33 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
233 PM MDT SUN SEP 30 2012

COZ090-302100-
YUMA COUNTY-
233 PM MDT SUN SEP 30 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEECHER ISLAND...MOVING SOUTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3977 10205 3958 10205 3958 10233 3991 10232
      3994 10209
TIME...MOT...LOC 2034Z 334DEG 32KT 3982 10216

024
Special weather statement, Sep 30, 3:53 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
253 PM MDT SUN SEP 30 2012

COZ091-302130-
KIT CARSON COUNTY-
253 PM MDT SUN SEP 30 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF KIRK...MOVING SOUTH AT 20
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3923 10221 3923 10256 3957 10253 3957 10227
TIME...MOT...LOC 2053Z 004DEG 18KT 3949 10241

024
Special weather statement, Sep 30, 4:06 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
306 PM MDT SUN SEP 30 2012

KSZ027-028-041-042-302130-
GREELEY-LOGAN-WALLACE-WICHITA-
406 PM CDT SUN SEP 30 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS...GREELEY
COUNTY IN WEST CENTRAL KANSAS...WICHITA COUNTY IN WEST CENTRAL KANSAS
AND WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WALLACE...MOVING SOUTH AT 20
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3850 10128 3850 10169 3888 10162 3889 10139
TIME...MOT...LOC 2107Z 357DEG 18KT 3879 10150

024
Special weather statement, Sep 30, 4:19 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
319 PM MDT SUN SEP 30 2012

KSZ014-028-302145-
LOGAN-THOMAS-
419 PM CDT SUN SEP 30 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS AND LOGAN
COUNTY IN WEST CENTRAL KANSAS...

AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF MONUMENT...MOVING SOUTH AT 20
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3885 10125 3928 10119 3928 10084 3885 10082
TIME...MOT...LOC 2119Z 358DEG 19KT 3915 10104

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 4:40 AM CDTDense Fog AdvisoryGLDGove, Greeley, Logan, Sheridan, Thomas, Wallace and 1 more5 hr
Sep 30, 3:14 PM CDTSpecial Weather StatementGLDThomas31 min
Sep 30, 3:31 PM CDTSpecial Weather StatementGLDWallace29 min
Sep 30, 4:06 PM CDTSpecial Weather StatementGLDWichita24 min
Sep 30, 4:19 PM CDTSpecial Weather StatementGLDLogan26 min
Sep 30, 4:56 PM CDTSpecial Weather StatementGLDCheyenne34 min
Sep 30, 5:15 PM CDTSpecial Weather StatementGLDScott30 min
Sep 30, 5:26 PM CDTSpecial Weather StatementGLDSherman34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.